Top Posters
Since Sunday
31
s
26
k
8
B
7
o
7
n
7
6
b
6
k
6
m
5
d
5
f
5
New Topic  
joshtatum92 joshtatum92
wrote...
Posts: 53
Rep: 0 0
3 weeks ago
When reviewing the medication profile of a patient with a new order for desmopressin (DDAVP), the nurse notes that a drug interaction will occur if which drug is taken with desmopressin?


▸ Aspirin

▸ Digoxin

▸ Lithium

▸ Penicillin
Textbook 

Pharmacology and the Nursing Process


Edition: 9th
Authors:
Read 10 times
1 Reply
Replies
Answer verified by a subject expert
schmienceschmience
wrote...
Posts: 50
Rep: 0 0
3 weeks ago
Sign in or Sign up in seconds to unlock everything for free
More questions for this book are available here
Lithium

Lithium may cause a decreased therapeutic effect of desmopressin. The other options are incorrect.
1

Related Topics

joshtatum92 Author
wrote...

3 weeks ago
Helped a lot
wrote...

Yesterday
Good timing, thanks!
wrote...

2 hours ago
Thank you, thank you, thank you!
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers
  218 People Browsing
 499 Signed Up Today
Related Images
  
 1106
  
 959
  
 193
Your Opinion
Which of the following is the best resource to supplement your studies:
Votes: 163

Previous poll results: Who's your favorite biologist?